Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 10 found articles
 
 
  Interior singularity problem of some nonlinear elliptic equations
 
 
Title: Interior singularity problem of some nonlinear elliptic equations
Author: Ren, Yan-Xia
Suo, Xiu-Yun
Yu, Xiang-Dong
Appeared in: Statistics & probability letters
Paging: Volume 59 (2002) nr. 3 pages 12 p.
Year: 2002
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands